How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

Just started a course of erythropaetin in respect of my aplastic

Customer Question

Just started a course of erythropaetin in respect of my aplastic anaemia/myelodisplesia(?)
what are worst possible side effects and how should they be dealt with?
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Hasan replied 4 years ago.

HI, Thanks for your question. My name is Dr Hasan and I am here to help you today. I will be happy to help you with your follow-up questions also. I need few details before i answer your question. What are your other diagnosed medical problems like hypertension, diabetes etc? Regards